MathSciNet Relay Station
MathSciNet bibliographic data
MR934617 (89e:42009) 42A45 (42B25)
Coifman, Ronald; Rubio de Francia, José Luis; Semmes, Stephen Multiplicateurs de Fourier de $L\sp p({\bf R})$ et estimations quadratiques. (French) [Fourier multipliers on $L\sp p({\bf R})$ and quadratic estimates] C. R. Acad. Sci. Paris Sér. I Math. 306 (1988), no. 8, 351–354.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement